PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2014 | 1 | 1 |
Tytuł artykułu

Local attractivity in nonautonomous semilinear evolution equations

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We study the local attractivity of mild solutions of equations in the form u’(t) = A(t)u(t) + f (t, u(t)), where A(t) are (possible) unbounded linear operators in a Banach space and where f is a (possible) nonlinear mapping. Under conditions of exponential stability of the linear part, we establish the local attractivity of various kinds of mild solutions. To obtain these results we provide several results on the Nemytskii operators on the space of the functions which converge to zero at infinity
Wydawca
Rocznik
Tom
1
Numer
1
Opis fizyczny
Daty
wydano
2014-01-01
otrzymano
2014-01-17
zaakceptowano
2014-03-21
online
2014-05-17
Twórcy
autor
  • Laboratoire SAMM EA 4543, Université Paris 1 Panthéon-Sorbonne, centre P.M.F., 90 rue de Tolbiac, 75634 Paris cedex 13, France, blot@univ-paris1.fr
  • West University of Timisoara, Department of mathematics, Bd V. Parvan No. 4, 300223-Timisoara, România, buse@math.uvt.ro
  • Laboratoire de Mathématiques de Versailles, UMR-CNRS 8100, Université Versailles-Saint-Quentin-en-Yvelines, 45 avenue des États-Unis, 78035 Versailles cedex, France, philippe.cieutat@uvsq.fr
Bibliografia
  • [1] L. Amerio & G. Prouse, Almost-periodic functions and functional equations, Van Nostrand, New York, 1971.
  • [2] J.-B. Baillon, J. Blot, G.M. N’Guérékata & D. Pennequin, On C(n)-almost periodic solutions of some nonautonomous diferential equations in Banach spaces, Comment. Math., Prace Mat. XLVI(2) (2006), 263-273.
  • [3] J. Blot, P. Cieutat, G.M. N’Guérékata & D. Pennequin, Superposition operators between various spaces of almost periodic function spaces and applications, Commun. Math. Anal. 6(1) (2009), 42-70.
  • [4] J. Blot & B. Crettez, On the smoothness of optimal paths II: some local turnpike results, Decis. Econ. Finance 30(2) (2007), 137-150.
  • [5] H.S. Ding, W. Long & G.M. N’Guérékata, Almost automorphic solutions of nonautonomous evolution equations, Nonlinear Anal., 70(12) (2009), 4158-4164.
  • [6] S. Lang, Real and functional analysis, Third edition, Springer-Verlag, New York, Inc., 1993.
  • [7] N. V. Minh, F. Räbiger & R. Schnaubelt, Exponential stability, exponential expansiveness, and exponential dichotonomy of evolution equations on the half line, integr. Equ. Oper. Theory, 32 (1998), 332-353.
  • [8] G.M. N’Guérékata, Almost automorphic and almost periodic functions in abstract spaces, Kluwer Academic Publishers, New York, 2001.
  • [9] G.M. N’Guérékata, Topics in almost automorphy, Springer, New York, 2005.
  • [10] A. Pazy, Semigroups of linear operators and applications to partial diferential equations, Springer-Verlag New York, Inc., 1983.
  • [11] W. Rudin, Functional analysis, Second edition, McGraw-Hiil, Inc., New York, 1993.
  • [12] L. Schwartz, Cours d’analyse; tome 1, Hermann, Paris, 1967.
  • [13] T. Yoshizawa, Stability theory and the existence of periodic solutions and almost periodic solutions, Springer-Verlag, New York, 1975.
  • [14] S. Zaidman, Almost-periodic functions in abstract spaces, Pitman Publishong, Inc., Marshfeld, MA, 1985.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_msds-2014-0002
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.